MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMERIS REVERSE; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMERIS REVERSE; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-0128
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 because the glenoid component loosened.The primary surgery was on (b)(6) 2022.Glenoid baseplate, 36 mm centered glenosphere, and 3 screws explanted.These parts were replaced with a 50 mm offset head and centered spacer.
 
Additional Manufacturer Narrative
Patient revised after 2 weeks for loosening of glenoid component.No actual, implied, or suspect link to fx product.

Brand Name
HUMERIS REVERSE
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key18903678
Report Number3014128390-2024-00015
Device Sequence Number12742534
Product Code PHX
UDI-Device Identifier03701037316870
UDI-Public03701037316870
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number105-0128
Device Lot NumberS2266
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 105-4520 LOT: T1274; PART: 108-4515 LOT: S2284; PART: 108-4515 LOT: T0103; PART: 115-3610 LOT: T1033
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale